Representing derivatives of Chebyshev polynomials by Chebyshev polynomials and related questions

Prodinger, Helmut (2017)

CITATION: Prodinger, H. 2017. Representing derivatives of Chebyshev polynomials by Chebyshev polynomials and related questions. Open Mathematics, 15(1):1156-1160, doi:10.1515/math-2017-0096.

The original publication is available at https://www.degruyter.com/view/j/math

Article

A recursion formula for derivatives of Chebyshev polynomials is replaced by an explicit formula. Similar formulae are derived for scaled Fibonacci numbers.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/105451
This item appears in the following collections: